# SDR CALA2011092700625

- Difficulty date: September 26, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 24,241 hours, 8,286 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 2118966222
- Part serial: 74F1279
- Condition: Malfunctioned
- Location: Apu
- Part time: 24,204 hours, 8,274 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CLIMB, THE APU OVERSPEED LIGHT CAME ON, APU " AUTO SHUTDOWN".  QRH FOLLOWED.  REMOVED AND REPLACED APU ECU PER AMM 49-61-12. KK N4629.  REMOVED AND REPLACED APU FUEL FLOW DIVIDER SOLENOID VALVE PER AMM 49-31-15.  SP B8697.  GROUND OPS & LEAK CHECKS GOOD.  AIRCRAFT RETURN TO SERVICE.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1473950  S/N OFF 01279 UNIT, ELECTRONI  OFF 29-4961-9-0002 1279 ON 29-4961-9-0002 0564.
